# SDR AALA202404046340

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 28,927 hours, 3,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LOCATED AT UPPER DECK CREW REST INOP. REPLACED FLASHLIGHT IN. UPPER DECK CREW REST.
